# SDR SWAA20111208481

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 26,979 hours, 21,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50304
- Part serial: 000054
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 6 L/E SLAT CRACKED.  REMOVED AND REPLACED SLAT PER MM.
